State constrained $L^\infty$ optimal control problems interpreted as differential games - Université de Bretagne Occidentale Access content directly
Journal Articles Discrete and Continuous Dynamical Systems - Series A Year : 2015

State constrained $L^\infty$ optimal control problems interpreted as differential games

Dates and versions

hal-04404224 , version 1 (18-01-2024)

Identifiers

Cite

Piernicola Bettiol. State constrained $L^\infty$ optimal control problems interpreted as differential games. Discrete and Continuous Dynamical Systems - Series A, 2015, 35 (9), pp.3989-4017. ⟨10.3934/dcds.2015.35.3989⟩. ⟨hal-04404224⟩
7 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More